Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 213, NWS Cleveland, OH

August 9, 2007Medina County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2007, 4:04 AM EDT for Medina County, Wayne County, Ohio. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 4:04 AM EDT (08:04 UTC)
Expired
Aug 9, 2007, 5:00 AM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

Counties Medina County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 50 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 4:22 AM EDTHAIL 0.75Creston, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 090805
SVRCLE
OHC103-169-090900-
/O.NEW.KCLE.SV.W.0213.070809T0804Z-070809T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MEDINA COUNTY IN NORTHEAST OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 500 AM EDT

* AT 400 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND   
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM EXTENDED FROM WEST 
SALEM EAST TO CRESTON...AND WAS MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
CRESTON...RITTMAN...WADSWORTH...DOYLESTOWN AND SEVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4092 8195 4092 8202 4093 8203 4093 8209
      4105 8212 4111 8168 4099 8168 4098 8167
      4098 8164 4089 8164

$$

MRD
2 follow-up statements
000 
WWUS51 KCLE 090831
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EDT THU AUG 9 2007

OHC103-169-090900-
/O.CON.KCLE.SV.W.0213.000000T0000Z-070809T0900Z/
WAYNE OH-MEDINA OH-
431 AM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR SOUTHERN MEDINA AND NORTHERN WAYNE COUNTIES...

AT 427 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RITTMAN...OR ABOUT 11 MILES SOUTH OF MEDINA...MOVING
EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WADSWORTH BY 440 AM EDT...
  DOYLESTOWN BY 450 AM EDT...

LAT...LON 4092 8195 4092 8202 4093 8203 4093 8209
      4105 8212 4111 8168 4099 8168 4098 8167
      4098 8164 4089 8164

$$
LEINS
000 
WWUS51 KCLE 090854
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
454 AM EDT THU AUG 9 2007

OHC103-169-090904-
/O.EXP.KCLE.SV.W.0213.000000T0000Z-070809T0900Z/
WAYNE OH-MEDINA OH-
454 AM EDT THU AUG 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MEDINA AND NORTHERN
WAYNE COUNTIES EXPIRES AT 500 AM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED EAST. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 500 AM. 

LAT...LON 4092 8195 4092 8202 4093 8203 4093 8209
      4105 8212 4111 8168 4099 8168 4098 8167
      4098 8164 4089 8164

$$
LEINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:01 AM EDT, 3 minutes earlier.

Area forecast discussion, Aug 9, 4:01 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT THU AUG 9 2007

.SYNOPSIS...
A STATIONARY FRONT OVER NORTHERN OHIO WILL LINGER FOR ONE MORE
DAY...ALLOWING FOR WARM HUMID AIR ACROSS THE ENTIRE FORECAST AREA. A
DISTURBANCE WILL MOVE ALONG THE FRONT THIS AFTERNOON AND SPARK OFF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. FOLLOWING THE
FRONT...COOLER DRIER AIR WILL WORK IN FROM THE NORTH BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...REMAINS
COMPLICATED THIS MORNING AS WELL.  IN SHORT...STATIONARY FRONT
EXTENDING FROM FDY TO YNG WILL REMAIN IN PLACE THROUGH THE DAY TODAY
WHILE WEAK LOW PRESSURE MOVES OUT OF THE PLAINS AND INTO WESTERN
OHIO THIS AFTERNOON. COMPLEX OF STORMS NEAR CHICAGO WILL CONTINUE TO
TRACK EAST AND INTO WESTERN OHIO BY MID MORNING ALTHOUGH WHETHER
THIS COMPLEX REMAINS WELL ORGANIZED IS UP FOR DEBATE. MEANWHILE
NEW CONVECTION HAS DEVELOPED NEAR DETROIT AND IS EXTENDING
SOUTHWARD TO FINDLAY. WITH STORMS ALREADY ONGOING...WILL NOT
INTRODUCE TIMING INTO THE FORECAST AND JUST GO WITH CATEGORICAL
POPS ALL DAY FOR ALL LOCATIONS SINCE IT SEEMS HIGHLY LIKELY ALL
LOCATIONS WILL SEE PRECIP AT SOME POINT BEFORE THIS EVENING.
FOLLOWING THE MORNING ROUND OF STORMS...AM EXPECTING SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON ALONG THE
FRONT AS WELL AS NEAR THE LOW ITSELF. NAM PROFILES SHOWING SOME
DRY AIR IN THE MID LEVELS SO WOULD PROBABLY SEE HAIL/WINDS AS THE
PRIMARY THREAT ALTHOUGH A FAIR AMOUNT OF SHEAR WILL BE PRESENT
ACROSS THE ENTIRE CWA. WILL RETAIN SEVERE WORDING IN THE GRIDS.
TEMPS TODAY WILL BE TRICKY...GUIDANCE SEEMS A BIT TOO WARM GIVEN
LINGERING CLOUD COVER BUT MOST SPOTS SHOULD SEE THE MID TO UPPER
80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL SLOWLY MOVE THROUGH
THE AREA THIS EVENING...STORMS WILL LIKELY BE ONGOING THIS EVENING
AND WILL LEAVE LIKELY POPS IN PLACE AT LEAST THROUGH MIDNIGHT...THEN
TAPER BACK TO CHANCES FROM WEST TO EAST AS THE LOW MOVES INTO
PENNSYLVANIA. SHOULD SEE A DRASTICALLY DIFFERENT AIRMASS BY FRIDAY
AFTERNOON WITH DEWPOINTS ABOUT 15 DEGREES BELOW CURRENT READINGS.
OUTSIDE OF SOME LINGERING SHOWERS IN THE EAST FRIDAY
MORNING...SHOULD BE A DRY DAY.  HIGH PRESSURE SETS UP TO THE
NORTHEAST ON SATURDAY WITH DRY CONDITIONS PREVAILING.

AS FOR TEMPS...COOLER FRIDAY AND SATURDAY WITH HIGHS IN THE LOW TO
MID 80S. MAV TRIED TO BRING IN 90S AGAIN BY SATURDAY BUT THIS WAS
DISCOUNTED GIVEN NORTHEASTERLY SURFACE FLOW.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE AREA SHOULD LEAD TO A DRY WEEKEND.  MODELS
SHOW A COLD FRONT SAGGING THROUGH NORTHERN OHIO SUNDAY NIGHT AND
MOVING SOUTH OF THE AREA BY LATE MONDAY WITH MORE HIGH PRESSURE
BUILDING BACK OVER THE AREA MONDAY NIGHT AND TUESDAY AND HANGING
AROUND THROUGH WEDNESDAY.  HAVE DECIDED TO CARRY A SLIGHT CHANCE
SUNDAY NIGHT AND MONDAY...OTHERWISE PLAN IS TO KEEP POPS JUST UNDER
THE CRITICAL 15% LEVEL FOR MENTIONING ANY WEATHER.

STILL THINK MEX GUIDANCE IS TOO HIGH ON SAT WITH AN EXPECTED MAINLY
NORTH WIND WITH ADDED LAKE BREEZE SO WILL TRIM BACK A FEW DEGREES.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A WEAK SHORT WAVE OVER MI IS ALLOWING SCATTERED SHOWERS AND STORMS
TO DEVELOP ACROSS WESTERN OHIO. SEE NO REASON WHY THESE WILL NOT
CONTINUE AND MOVE EAST GIVEN THE MODEST INSTABILITY ACROSS THE
REGION. IN FACT...THE STORMS COULD EXPAND IN THE NEXT COUPLE OF
HOURS BUT THIS IS STILL UNCERTAIN. WILL HIT CLE...YNG AND ERI THE
HARDEST SINCE THE MODEL SUGGESTS THE FOCUS WILL STAY CLOSER TO
LKERI. RIGHT NOW IT LOOKS LIKE THE MCS OVER IOWA WILL DIMINISH
BEFORE IT REACHES THE AREA BUT GIVEN THAT THE MODEL CONTINUES TO
SHOW A COMPACT VORTICITY MAX MOVING INTO NW OH AROUND 12Z IT IS
POSSIBLE THAT ADDITIONAL THUNDERSTORMS MAY MOVE INTO TOL AREA
AROUND 12Z.

THE LOW PRES SYSTEM OVER IOWA MOVES INTO THE AREA THU AFTN WHICH
SHOULD ALLOW FOR MORE THUNDERSTORM ACTIVITY INTO THE AFTERNOON AND
INTO THE EVENING.

THE WEEKEND LOOKS DRY WITH HIGH PRES BUILDING INTO THE AREA.

&&

.MARINE...
LIGHT SOUTH TO SOUTHWEST FLOW WILL CONTINUE INTO THURSDAY. A COLD
FRONT WILL MOVE THROUGH THE AREA THURSDAY AND THURSDAY NIGHT WHICH
SHOULD BRING THE WINDS BACK AROUND TO THE NORTHWEST BY FRIDAY
MORNING. COULD BE A LITTLE PUSH BEHIND THE FRONT LATE THURSDAY NIGHT
INTO FRIDAY ESPECIALLY IF THE LOW TRACKS JUST SOUTH AND EAST OF LAKE
ERIE...SO BRIEF SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE EARLY
FRIDAY. HIGH PRESSURE BUILDS IN FOR THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>014-
     018>023-033.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...ADAMS
AVIATION...MRD
MARINE...LOMBARDY
Hazardous weather outlook, Aug 8, 8:39 PM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
839 PM EDT WED AUG 8 2007

OHZ003-006>014-018>023-033-100045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
839 PM EDT WED AUG 8 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE
SOUTHWESTERN HALF OF NORTHERN OHIO OVERNIGHT. DAMAGING WINDS WILL
BE THE LARGEST THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ017-027>032-036>038-047-100045-
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
839 PM EDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE SOUTHWEST
HALF OF NORTHERN OHIO LATE THIS AFTERNOON AND TONIGHT. DAMAGING
WINDS WILL BE THE LARGEST THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>149-162>169-100045-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-
839 PM EDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

OHZ089-PAZ001>003-100045-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
839 PM EDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

In the hours before

Local storm report, Aug 8, 10:13 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 PM EDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     5 E WHARTON             40.86N 83.37W
08/08/2007                   WYANDOT            OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN

&&

RANDEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:25 PM EDTSevere Thunderstorm WarningCLEHancock50 min
Aug 8, 9:06 PM EDTSevere Thunderstorm WarningCLEWyandot54 min
Aug 8, 9:40 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca50 min
Aug 8, 10:18 PM EDTSevere Thunderstorm WarningCLEHuron57 min
Aug 9, 3:22 AM EDTAreal Flood AdvisoryCLESandusky, Seneca4 hr
Aug 9, 3:30 AM EDTFlash Flood WarningCLESandusky, Seneca4 hr
Aug 9, 4:31 AM EDTMarine Weather StatementCLE119 min
Aug 9, 5:02 AM EDTAreal Flood AdvisoryCLEMedina, Wayne4 hr
Aug 9, 5:34 AM EDTSpecial Marine WarningCLE116 min
Aug 9, 5:41 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake4 hr
Aug 9, 7:13 AM EDTTornado WarningCLEWood39 min
Aug 9, 8:34 AM EDTSevere Thunderstorm WarningCLELucas, Wood56 min
Aug 9, 9:06 AM EDTSpecial Marine WarningCLE114 min
Aug 9, 10:56 AM EDTSpecial Marine WarningCLE2 hr
Aug 9, 12:25 PM EDTSevere Thunderstorm WarningCLESummit50 min
Aug 9, 12:28 PM EDTSevere Thunderstorm WarningCLEHuron32 min
Aug 9, 12:39 PM EDTSevere Thunderstorm WarningCLEStark66 min
Aug 9, 12:41 PM EDTAreal Flood AdvisoryCLESummit4 hr
Aug 9, 12:48 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Aug 9, 1:27 PM EDTAreal Flood AdvisoryCLEStark4 hr
Aug 9, 1:45 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Wayne6 hr
Aug 9, 2:26 PM EDTSevere Thunderstorm WarningCLEHancock67 min
Aug 9, 3:18 PM EDTSevere Thunderstorm WarningCLEWyandot57 min
Aug 9, 3:54 PM EDTSevere Thunderstorm WarningCLEHuron9 min
Aug 9, 3:58 PM EDTTornado WarningCLEHuron32 min
Aug 9, 4:01 PM EDTSevere Thunderstorm WarningCLECrawford, Richland59 min
Aug 9, 4:06 PM EDTTornado WarningCLERichland39 min
Aug 9, 4:12 PM EDTTornado WarningCLEAshland33 min
Aug 9, 4:15 PM EDTTornado WarningCLELorain45 min
Aug 9, 4:23 PM EDTTornado WarningCLEMedina52 min
Aug 9, 4:32 PM EDTSevere Thunderstorm WarningCLEWayne58 min
Aug 9, 4:34 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow71 min
Aug 9, 4:38 PM EDTTornado WarningCLEWayne52 min
Aug 9, 4:56 PM EDTTornado WarningCLEStark, Summit49 min
Aug 9, 5:01 PM EDTSevere Thunderstorm WarningCLEKnox42 min
Aug 9, 5:10 PM EDTSevere Thunderstorm WarningCLEPortage47 min
Aug 9, 5:19 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Medina, Portage, Summit3 hr
Aug 9, 5:24 PM EDTTornado WarningCLEPortage32 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEMahoning48 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEHolmes44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.